MAUDE Adverse Event Report: SOL-MILLENNIUM MEDICAL INC SOL-MILLENNIUM; SOL-GUARD SAFETY PULL-BUTTON BLOOD COLLECTION SET 23G*3/4*12

SOL-MILLENNIUM MEDICAL INC SOL-MILLENNIUM; SOL-GUARD SAFETY PULL-BUTTON BLOOD COLLECTION SET 23G*3/4*12
Model Number PBLA2312
Medical Device Problem Code Retraction Problem (1536)
Health Effect - Clinical Code Needle Stick/Puncture (2462)
Date of Event 01/21/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
There is no evidence of quality issues associated with this complaint based on the return sample and archive sample analysis.Based on the determined risk priority number, the residual risk related to the complaint is considered acceptable.Sol millennium continues to monitor this kind of issue.Additional assessment will be taken if a significant pattern emerges.This report was initially submitted on 01/24/2025.Due to issues with displaying the initial submission, this submission contains both initial and supplemental information.
 
Event or Problem Description
Customer reported the needle did not retract fully when the safety pull-button was activated.The collector had a needlestick into their palm.
 
Additional Manufacturer Narrative
This report when initially submitted encountered an internal issue potentially related to database connectivity.This issue was identified while implementing capa-57 which was opened following an fda inspection.This supplemental mdr is being submitted to correct report type, investigation findings code, investigation conclusions code provided in the initial mdr 3014312726-2025-00012.The previously reported report type is adverse event and product problem, investigation findings: 170, investigation conclusions: 25 was incorrect.The correct report type is product problem, investigation findings: 213, investigation conclusions: 4323.

Brand Name
SOL-MILLENNIUM
Common Device Name
SOL-GUARD SAFETY PULL-BUTTON BLOOD COLLECTION SET 23G*3/4*12
Manufacturer (Section D)
SOL-MILLENNIUM MEDICAL INC
311 s. wacker dr
suite 4100
chicago IL 60606
Manufacturer (Section G)
PROMISEMED HANGZHOU MEDITECH CO.,LTD
no.1388 cangxing street,
cangqian community,yuhang dist
hangzhou city311121 zhejiang,
CH  
Manufacturer Contact
jarryd franklin
311 s. wacker dr
suite 4100
chicago 
MDR Report Key22035637
Report Number3014312726-2025-00012
Device Sequence Number18339987
Product Code JKA
UDI-Device Identifier00810018092672
UDI-Public(01)00810018092672
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K213718
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2025
Device Model NumberPBLA2312
Device Lot Number07210007
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/21/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date05/16/2025
Supplement Report FDA Received Date07/17/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/12/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown